Srpski arhiv za celokupno lekarstvo 2005 Volume 133, Issue 11-12, Pages: 518-520
doi:10.2298/SARH0512518N
Full text ( 135 KB)


Suicide by intravenous injection of rocuronium-bromide: Case report

Nikolić Slobodan, Atanasijević Tatjana, Nešić Zorica, Spasić Anđelka

Suicides by intravenous injection of an overdose of medicaments are uncommon. In this paper, we present the case of a suicide by rocuronium-bromide injection in combination with an oral overdose of metoprolol. Unfortunately, in Belgrade, there is no toxicological laboratory capable of detecting rocuronium. The interpretation of autopsy and toxicological data in this case was made difficult due to the extreme putrefaction of the body of the deceased. So, by forensic investigation, the case was solved indirectly, through circumstantial evidence: an empty ampoule of rocuronium found near the body, as well as a plastic syringe and cloth-bandage found in the left hand of the deceased.

Keywords: rocuronium, metoprolol, suicide, autopsy

More data about this article available through SCIndeks